# SDR ASOA20140604101

- Difficulty date: June 4, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 36,056 hours, 27,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14528364007
- Condition: Cracked
- Location: Frames 47-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  RT OMEGA BEAM OUTBOARD LOWER FLANGE WAS FOUND TO BE CRACKED BETWEEN FRAMES 47-48.  MAINTENANCE REMOVED AND REPLACED THE BEAM FLANGE IAW EMB 145 SRM 51-40-02 AND 53-23-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
